# SDR AALA201707109029

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 54,663 hours, 20,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Director
- Condition: Intermittent
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  EXPERIENCED UNCOMMANDED ACTIVATION OF EMERGENCY LIGHTS. RESET CIDS IAW TSM 24-00-00-810-818A
